See Alike in...

Alike App

Browser

malachai

512d

I need some advice, as my doctor isn't corresponding with me, even though I sent them an email voicing concerns, it seems they never got around to answering it. On Tuesday, 02/14/2023, I experienced a sudden, intense pain that was some of the worst I'd ever felt in my life. I took some NSAIDs then tried to sleep it off. Since then, I've had tons of bleeding and 5+ quarter sized blood clots come out of me. I thought maybe it was my cycle, as it can be irregular, but I've bled through 3 pairs of pants and have to lay a towel down to sleep. Night time pads are bled through whenever I fall asleep, and I'm considering using diapers due to the heavy flow. I'm at a loss for what to do, and I'm worried the blood loss is making me anemic, since I'm dizzy and feel faint all the time since I began bleeding. It's showing no signs of stopping or slowing down. I'm considering going to the emergency room if it doesn't pass in 10 days, but I really don't have the money to go in unless it's urgent. I know there's a possibility that an ovarian cyst ruptured. I've been closely monitoring my temperature and taking account of how my body feels. I'm not in particularly high amounts of pain from this, I'm not experiencing all that much nausea, and I don't think there's any risk at this moment of imminent danger. I guess I just want to know how to cope with this, or when I should seek out medical care. My doctor won't return to her office until Monday, so until then, I'm on my own

Top reply
    • malachai

      496d

      @Squanky The doctor ended up not taking my insurance anymore, so I won't be seeing her anymore. I know she has a huge patient load, so I was trying to be understanding when that was going on, but I was really concerned. It's unfortunate, as besides this hiccup, I really liked her as a doctor

    • Squanky

      498d

      If you're not getting a response, find the Practise Manager/Patient Liason and complain. This could be major, they can't just ignore you.

      • malachai

        496d

        @Squanky The doctor ended up not taking my insurance anymore, so I won't be seeing her anymore. I know she has a huge patient load, so I was trying to be understanding when that was going on, but I was really concerned. It's unfortunate, as besides this hiccup, I really liked her as a doctor

    • E_belli

      511d

      Those sound like pretty bad symptoms. I'm so sorry! It could just be a heavy period but if you've never experienced this before it might be worth it to get it checked out. It's also possible if you haven't had period in a long time, that could also do that. I went almost an entire year (353 days to be exact). I've also had like 216 days etc. And mine was like yours, but from my personal experience, it seems like a ruptured cyst or a complication with endo even if you haven't been diagnosed. My aunt's endo was so bad it was causing extreme stomach pain (which she was dismissed as a stomach bug) bc the endo tissues built up so much in her body that they were pushing her organs where they were not supposed to be. She had to go in for emergency surgery or she could've died. I'm def not saying that is what is happening to you- more of a cautionary tale of what can happen if you dismiss some pretty severe symptoms. Also, if you are sexually active, it very well could be a miscarriage (birth control or no birth control) (could be an incomplete miscarriage or an ectopic pregnancy) bc those are also symptoms of that, especially the severe bleeding and clotting. I really hope you can. Find some relief soon or that you can get some help. Good luck!

      • malachai

        511d

        @E_belli luckily, I can cross off miscarriage or eptopic pregnancy. I had my period 2 weeks ago, and since being put on metformin, it's been regular for about 8 months now. I think it's either a heavy period or a cyst, because I've been checked for endometriosis and the imaging came back negative. My sister suggested it might have been my COVID booster shot, as when she got her first shot, she said she had 3 weeks of this before she was triggered into early menopause. My sister advised me to go to the hospital if it gets worse or I don't stop within a week. I'm hoping this is just a heavy flow, keeping my fingers crossed. Ty so much for your insight!

        • E_belli

          511d

          @malachai that is great to hear! Hooray for metformin! And that's so great about endo. I think your sister gives good advice! I hope things get better soon!

    • 100Percent_K

      512d

      If you’re feeling unwell I would go get checked out anyways to be safe

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion